Stable degenerations of Cohen-Macaulay modules

Yuji Yoshino

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


As a stable analogue of degenerations, we introduce the notion of stable degenerations for Cohen-Macaulay modules over a Gorenstein local algebra. We shall give several necessary and/or sufficient conditions for the stable degeneration. These conditions will be helpful to see when a Cohen-Macaulay module degenerates to another.

Original languageEnglish
Pages (from-to)500-521
Number of pages22
JournalJournal of Algebra
Issue number1
Publication statusPublished - Apr 15 2011


  • Cohen-Macaulay module
  • Degeneration
  • Finite representation type
  • Isolated singularity
  • Stable category
  • Triangulated category

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Stable degenerations of Cohen-Macaulay modules'. Together they form a unique fingerprint.

Cite this